Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 80, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 1, 2014, 12:54 AM CDT. It took effect at Nov 1, 2014, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2014, 12:54 AM CDT (05:54 UTC)
- In effect from
- Nov 1, 2014, 1:00 AM CDT
- Expired
- Nov 1, 2014, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
121 WHUS73 KMKX 010554 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1254 AM CDT SAT NOV 1 2014 ...BRISK NORTH WINDS TODAY... .WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE EAST OF THE EASTERN GREAT LAKES CONTINUES TO SHIFT EAST OVERNIGHT AS HIGH PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. NORTHERLY GALES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN WILL GRADUALLY DIMINISH BELOW WARNING LEVELS BY THE EARLY OVERNIGHT HOURS...BUT THE VERY HIGH WAVES WILL BE SLOWER TO SUBSIDE OVERNIGHT. EXPECT SMALL CRAFT ADVISORY CONDITIONS INTO SATURDAY AFTERNOON. LMZ643-011400- /O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ /O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1254 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. * WINDS: NORTH 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-011400- /O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ /O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 1254 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. * WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-011400- /O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/ /O.NEW.KMKX.SC.Y.0080.141101T0600Z-141102T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1254 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. * WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 6 TO 9 FEET SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
5 follow-up statements
325 WHUS73 KMKX 010826 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CDT SAT NOV 1 2014 ...BRISK NORTH WINDS DIMINISHING THIS AFTERNOON... .WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE EAST OF THE EASTERN GREAT LAKES CONTINUES TO SHIFT EAST...AS HIGH PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. LMZ643-011630- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 326 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS: NORTH 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-011630- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 326 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-011630- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. * WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
868 WHUS73 KMKX 011426 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 AM CDT SAT NOV 1 2014 ...NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON... .WINDS AND WAVES WILL SLOWLY SUBSIDE TODAY AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES REGION. LMZ643-011800- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 926 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS: NORTH 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 15 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-011800- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 926 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTH WIND 10 TO 15 KNOTS VEERING NORTHEAST 5 TO 15 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-011800- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 926 AM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BACKING NORTH 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
584 WHUS73 KMKX 011813 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 113 PM CDT SAT NOV 1 2014 ...NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON... .WINDS AND WAVES WILL SLOWLY SUBSIDE TODAY AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES REGION. LMZ644-011915- /O.CAN.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 113 PM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. EXPECT NORTHEAST WINDS 10 TO 20 KNOTS TO FURTHER DIMINISH THROUGH THE EVENING. WAVES OF 3 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS EVENING. $$ LMZ643-011915- /O.EXP.KMKX.SC.Y.0080.000000T0000Z-141101T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 113 PM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... EXPECT NORTHEAST WINDS 10 TO 20 KNOTS TO FURTHER DIMINISH THROUGH THE EVENING. WAVES OF 3 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS EVENING. $$ LMZ645-012100- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- 113 PM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: NORTH WIND 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 15 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-012100- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 113 PM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST WIND 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
510 WHUS73 KMKX 012108 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 PM CDT SAT NOV 1 2014 ...NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON... .WINDS AND WAVES WILL CONTINUE TO SUBSIDE LATE THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES REGION. LMZ645-012215- /O.EXP.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- 408 PM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... EXPECT NORTHEAST WINDS 5 TO 15 KNOTS TO FURTHER DIMINISH THROUGH THE EVENING. WAVES OF 3 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS EVENING. $$ LMZ646-020000- /O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 408 PM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST WIND 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
276 WHUS73 KMKX 012357 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 657 PM CDT SAT NOV 1 2014 ...WAVES CONTINUE TO SUBSIDE... .WAVES CONTINUE TO SUBSIDE AS WINDS DIMINISH WITH THE CENTER OF HIGH PRESSURE SETTLING OVER LAKE MICHIGAN. THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. LMZ646-020100- /O.EXP.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 657 PM CDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 9:59 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Oct 31, 9:59 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 959 PM CDT FRI OCT 31 2014 .UPDATE... PRESSURE GRADIENT CONTINUES TO RELAX AS HIGH PRESSURE BUILDS INTO THE REGION. STILL GETTING GUSTS TO 30 KNOTS/34 MPH/ ALONG THE LAKE FROM MILWAUKEE SOUTH. NNW WINDS ALONG THE LAKE WHICH EARLIER KEPT THE CONVERGENCE ZONE...AND SUBSEQUENTLY THE LAKE-EFFECT SHOWERS OFFSHORE...ARE BEGINNING THEIR FORECAST SHIFT TO THE NE. EXPECT THE LAKE-EFFECT BANDS TO CONTINUE TO PUSH ONSHORE FROM SHEBOYGAN TO KENOSHA COUNTIES OVERNIGHT...AND INLAND AS FAR AS FAR SE WAUKESHA AND FAR SOUTHEAST WALWORTH COUNTIES. LOOKS TO BE A MIX OF RAIN AND SNOW SHOWERS...GOING OVER TO ALL SNOW SHOWERS AFTER MIDNIGHT. && .AVIATION/06Z TAFS/... GUSTY WINDS WILL CONTINUE TO LOWER AS HIGH PRESSURE BUILDS INTO THE STATE...THOUGH GUSTS TO 30 KNOTS THROUGH MIDNIGHT AT KMKE AND KENW. LAKE-EFFECT SNOW/RAIN SHOWERS BEGINNING TO WORK INLAND AS WINDS COME AROUND MORE TO THE NNE...WITH KMKE AND KENW THE BEST BET TO SEE VISIBILITY-REDUCING SNOW SHOWERS. ACCUMULATIONS WILL REMAIN BELOW 1/2 INCH...MAINLY ON GRASSY AREAS...BUT SURFACE TEMPS WILL HAVE TO BE WATCHED OVERNIGHT AS TEMPS FALL BELOW FREEZING. && .MARINE... WILL KEEP GALE WARNING FOR ALL ZONES GOING UNTIL 06Z. PRESSURE GRADIENT RELAXING FROM NORTH TO SOUTH AS HIGH PRESSURE BUILDS INTO THE STATE...WITH GUSTS AT THE SHEBOYGAN C-MAN ONLY REACHING 30 KNOTS LAST HOUR. SHOULD SEE A CONTINUED SLOW DIMINISHING OF BOTH SUSTAINED WINDS AND GUSTS INTO THE EARLY OVERNIGHT. WAVES WILL REMAIN HIGH..AND WITH WINDS HOLDING AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS INTO THE OVERNIGHT...WILL NEED A SMALL CRAFT ADVISORY AFTER THE GALE WARNING ENDS....THAT COULD GO INTO SATURDAY EVENING. && .PREV DISCUSSION... /ISSUED 342 PM CDT FRI OCT 31 2014/ TONIGHT AND SATURDAY...FORECAST CONFIDENCE HIGH. THE POTENT UPPER LEVEL SHORTWAVE TROUGH OVER LAKE MICHIGAN RESPONSIBLE FOR THE WINDY FRIDAY WILL SHIFT EAST OVERNIGHT. SURFACE WINDS WILL REMAIN NORTHERLY BUT GRADUALLY DIMINISH THROUGH THE LATE AFTERNOON AND EVENING AS SURFACE HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. THE WIND ADVISORY EXPIRATION TIME OF 6 PM IS REASONABLE. IT WILL BE A COLD NIGHT. THE STRATOCUMULUS CLOUDS OVER THE AREA THIS AFTERNOON WILL RAPIDLY DISSIPATE LATE THIS AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH THE EVENING... SO WIND CHILL TEMPS WILL BE IN THE 20S AND THEN DROP INTO THE TEENS OVERNIGHT. 925MB TEMPS WILL BE AROUND -3C WITH A WEAK INVERSION YIELDING MIN TEMPS IN THE LOWER TO MID 20S INLAND. CLOUDS OVER THE LAKESHORE COUNTIES WILL KEEP TEMPS MILDER THERE. LAKE EFFECT SHOWERS IN MULTIPLE SHORE-PARALLEL BANDS HAVE REMAINED JUST OFFSHORE OF RACINE AND KENOSHA COUNTIES FOR MOST OF THE AFTERNOON. 1000-850MB WINDS WILL VEER TO THE NORTHEAST OVERNIGHT WHICH SHOULD PUSH THE LAKE EFFECT SNOW BANDS INLAND FROM MILWAUKEE SOUTH TO KENOSHA. LIGHT ACCUMULATIONS OF AN INCH OR LESS WILL BE POSSIBLE. THE MOST LIKELY TIME PERIOD FOR SNOW SHOWERS TO OCCUR WILL BE MIDNIGHT THROUGH 4 AM. 1000-850MB WINDS WILL REMAIN NORTHEAST WITH MODERATE RH THROUGH MIDDAY SATURDAY BEFORE TURNING BACK TO THE NORTH AND DRYING OUT. THIS WILL KEEP AT LEAST LAKE EFFECT CLOUDS INLAND OVER RACINE AND KENOSHA COUNTIES WITH POSSIBLE LIGHT SNOW SHOWERS. MEANWHILE... SURFACE WINDS WILL BECOME LIGHT AND SHIFT FROM NORTHEAST TO SOUTHEAST THROUGH THE AFTERNOON. THERE WILL BE PLENTY OF SUNSHINE. HOWEVER... 925MB TEMPS WILL BARELY RISE TO 0C... SO HIGHS WILL ONLY BE IN THE LOWER 40S. SATURDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE IS HIGH. HIGH PRESSURE WILL SLIDE EAST BY SUNDAY MORNING. TEMPS SHOULD STILL RADIATE OUT PRETTY HARD SATURDAY NIGHT...ESPECIALLY ACROSS THE EAST. SOME INCREASING CLOUDS AND WINDS WILL KEEP TEMPS A BIT MORE ELEVATED WEST. OTHER THAN SOME HIGH CLOUDS...SUNDAY AND SUNDAY NIGHT WILL STILL BE QUIET. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE EAST AND LOW PRESSURE PUSHING IN FROM THE WEST WILL BRING GUSTY SOUTHERLY WINDS ON SUNDAY. ALL THOSE LEAVES THAT MOVED SOUTH TODAY...WILL MOVE NORTH ON SUNDAY... MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS HIGH. OVERALL...MONDAY WILL BE ANOTHER QUIET DAY. THE TROF APPROACHING FROM THE WEST WILL PULL MOISTURE NORTH THAT COULD PRODUCE SOME SHOWERS JUST AHEAD OF AN ASSOCIATED COLD FRONT LATER MONDAY AFTERNOON...AND MAINLY WEST OF MADISON. SOME OF THE MODELS BRING IT INTO THE SOUTHEAST DURING THE AFTERNOON...BUT THAT LOOKS DUBIOUS GIVEN THE MOISTURE PROFILES. THE BULK OF THE FORCING AND MOISTURE WILL ARRIVE WITH THE TROF MONDAY NIGHT. RAIN IS LIKELY DURING THIS TIME AND THE TROF SHOULD BE EXITING THE EAST RIGHT AROUND 12Z TUESDAY. WILL HANG ONTO A CHANCE OF RAIN INTO TUESDAY...BUT THAT MAY GET TRIMMED OUT OVER TIME AS THE MODELS APPEAR TO PICKING UP SPEED WITH THIS SYSTEM. THEY WERE RATHER SLOW ON THE PREVIOUS RUN. WON/T MAKE A DRASTIC ADJUSTMENT AT THIS TIME HOWEVER. WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM. A QUICK HITTING CLIPPER TYPE SYSTEM WILL RACE THROUGH LATER ON WEDNESDAY...POSSIBLY INTO WEDNESDAY EVENING. THIS COULD BRING A SHOT OF SOME LIGHT RAIN. THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM. HIGH PRESSURE RETURNS...BRINGING QUIET WEATHER. THE END OF THE WEEK IS LOOKING COOLER...BUT NOTHING DRASTIC. AVIATION/00Z TAFS/... THE STRONG WINDS AND GUSTS WILL GRADUALLY DIMINISH THROUGH THE EVENING... REMAINING ELEVATED IN THE LAKESHORE COUNTIES. DRIER AIR WILL SPREAD INTO THE REGION TONIGHT AS HIGH PRESSURE APPROACHES. SKIES WILL CLEAR INLAND QUICKLY LATE THIS AFTERNOON. LAKE EFFECT CLOUDS AND SCATTERED LIGHT SNOW SHOWERS WILL LINGER THROUGH TONIGHT AND POSSIBLY SATURDAY MORNING FROM MILWAUKEE SOUTH THROUGH RACINE AND KENOSHA. MVFR CEILINGS WITH ANOTHER 0.5 TO 1 INCH OF SNOWFALL ON GRASSY AREAS IS POSSIBLE AT RACINE AND KENOSHA. MKE HAS A GOOD CHANCE FOR MVFR CIGS FROM 06Z TO 12Z AS WELL. MARINE... GALE WARNING REMAINS IN EFFECT UNTIL 06Z SATURDAY ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. THE LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL GRADUALLY SHIFT EAST OVERNIGHT AND HIGH PRESSURE WILL SPREAD INTO THE UPPER MIDWEST ON SATURDAY. GALES AND HIGH WAVES WILL DIMINISH TO SMALL CRAFT CONDITIONS THROUGH THE EVENING. WAVES WILL SLOWLY SUBSIDE BELOW 4 FEET BY SATURDAY EVENING. THUS...A SMALL CRAFT ADVISORY WILL BE NEEDED INTO SATURDAY EVENING AFTER THE GALE WARNING EXPIRES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 1 AM CDT SATURDAY FOR LMZ643>646. && UPDATE...REM TONIGHT/SATURDAY AND AVIATION/MARINE...MRC SATURDAY NIGHT THROUGH FRIDAY...DAVIS
Hazardous weather outlook, Oct 31, 7:20 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 720 PM CDT FRI OCT 31 2014 WIZ046-047-051-052-056>060-062>072-020030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 720 PM CDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED OVER THE NEXT WEEK...BUT MEASURED WIND SPEED REPORTS AND ANY REPORTS OF WIND DAMAGE FROM EARLIER TODAY WOULD BE APPRECIATED. LMZ643>646-020030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 720 PM CDT FRI OCT 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT THROUGH THIS EVENING...AS STRONG NORTH WINDS OCCUR WITH STRONG LOW PRESSURE TO THE EAST OF THE REGION. THESE WINDS WILL CONTINUE TO GENERATE VERY HIGH WAVES. THE WINDS WILL WEAKEN LATER TONIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED LATER TONIGHT...AS WAVES REMAIN HIGH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL BE NEEDED THROUGH SATURDAY...AS WAVES REMAIN HIGH. THEY WILL SLOWLY SUBSIDE BY SATURDAY EVENING. WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY INTO MONDAY...AS SOUTH TO SOUTHWEST WINDS INCREASE ACROSS THE REGION. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Oct 31, 8:44 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT FRI OCT 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND GST 1 E PORT WASHINGTON 43.38N 87.85W
10/31/2014 M39.00 MPH LMZ643 WI C-MAN STATION
34 KNOT WIND GUST RECORDED AT PWAW3 LAKESHORE OBSERVATION
SITE.
0140 PM NON-TSTM WND GST 1 E KENOSHA 42.58N 87.80W
10/31/2014 M54.00 MPH LMZ646 WI C-MAN STATION
47 KNOT WIND GUST RECORDED AT KNSW3 LAKESHORE OBSERAVTION
SITE. 43.7 MPH...38 KNOTS...SUSTAINED WIND.
0235 PM NON-TSTM WND GST 2 ENE MILWAUKEE 43.04N 87.88W
10/31/2014 M50.00 MPH LMZ645 WI C-MAN STATION
43 KNOT WIND GUST RECORDED AT MLWW3 MILWAUKEE LAKESHORE
OBSERVATION SITE. SUSTAINED WIND 44 MPH...38 KNOTS.
&&
REMNearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.